# SDR HEEA0010612

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank Assy
- Part number: 212001705001
- Condition: Wont Fit
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(REFERENCE BHT-412-IPB, FIGURE 67-17) WHEN INSTALLING NEW BELLCRANK (ITEM#40), TAIL ROTOR CONTROL TUBE (ITEM#52) CLEVIS WOULD NOT SLIDE OVER BEARING (ITEM#45) OF BELLCRANK WHEN NEW BELLCRANK COMPARED TO OLD BELLCRANK.  OBSERVED THAT PART NUMBER OFBEARING (ITEM#45) IN NEW BELLCRANK WAS DSP4 AND OLD BELLCRANK HAD P/N DSRP4 FIGURE 67-17 (ITEM#45) OF BHT-412-IPB CALLS FOR DSRP4 TO BE INSTALLED. REPLACED WITH SERVICEABLE BELLCRANK AND RETURNED AIRCRAFT TO SERVICE.
